# SDR CA091209003

- Difficulty date: November 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 29,691 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 31035851
- Condition: Failed
- Location: Engine
- Part time: 4,509 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT CAME IN FOR A CHIP LIGHT SNAG AND WHEN THE MX DEPARTMENT INSPECTED CHIP DETECTOR IT WAS NOTED TO HAVE QUITE A BIT OF METAL ON THE DETECTOR.  ENG SHOP WAS NOTIFIED AND IT WAS DETERMINED THAT A REPAIR WAS NECESSARY AT THAT TIME.  GEARBOX WAS REMOVED TO FIND THE SOURCE OF THE METAL.  PROBLEM WAS FOUND TO BE A BRG FROM THE ACCY GEAR ASSY THAT IS ATTACHED TO THE TORQUE SENSOR HAD FAILED CAUSING THE METAL PROBLEM.  ENGINE WAS FLUSHED, CLEANED, AND INSPECTED TO DETERMINE IF THERE WERE ANY OTHER PROBLEMS.  BRG WAS REPLACED AND THE ENGINE PUT BACK TOGETHER. THERE WAS A GROUND RUN AND OIL SAMPLE DONE PRIOR TO A TEST FLIGHT. THE ACFT WAS TEST FLOWN AND PUT BACK INTO SERVICE.  THE OIL SAMPLE HAS BEEN RECEIVED BACK SINCE WITH NO OTHER ISSUES.
